MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 22 SIZE M 0; FEMORAL METAL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 22 SIZE M 0; FEMORAL METAL HEAD
Model Number 01.25.123
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 november 2021: lot 2100519: (b)(4) items manufactured and released on 08-apr-2021.Expiration date: 2026-03-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 1 month from the primary surgery the surgeon performed a washout and revised the medacta head and competitor liner.The surgery was completed successfully.

Brand Name
BALL HEADS: COCR COCR BALL HEAD 12/14 Ø 22 SIZE M 0
Common Device Name
FEMORAL METAL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12851085
Report Number3005180920-2021-00909
Device Sequence Number11959145
Product Code JDI
UDI-Device Identifier07630030805479
UDI-Public07630030805479
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K080885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Model Number01.25.123
Device Catalogue Number01.25.123
Device Lot Number2100519
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date11/22/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale